Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can I still drink?
May 10, 2008

Hello there, I have been hiv poz for 4 years. I just started reyetaz, epsicom, and norvir. On the Epsicom it says no alcahol. However on poz.com in the forum I have spoken to many people on it who say it is fine. Even my doctor says a few drink here and there will be fine. I am not a big drinker. Maybe 3 or 4 beers in one sitting about 2 or 3 times a month. Is this ok? I have just started meds a month ago and have not had a drink since starting but would like to be able to socially drink but am nervous as I don't want to have a nasty reaction or something or drop dead becuz of it.

Response from Dr. Young

Thanks for your post.

I'm in agreement with your doctor. In moderation, a drink here or there won't be a problem (provided that you don't have active liver disease or hepatitis). So long as your partying doesn't interfere with your adherence, there should be no problem.

A social drink won't cause you to drop dead; though missing too many doses of your medications might.

BY



Previous
Price of HIV Drugs
Next
Drugs taken exact time every day?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement